# SDR ASAA2015101713516

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 5,015 hours, 1,646 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LEFT FRONT CIRCUIT BREAKER OUT.  ACFT GROUNDED.  RESET CIRCUIT BREAKER IAW MM 20-60-01. FWD LT WINDOW HEAT, OPS CHECKED GOOD, IAW MM TASK 30-41-00-710-801.  GROUND VERIFICATION TEST, OPS CK GOOD. NO HISTORY 30 DAYS.
